# SDR MWE2008F00005

- Difficulty date: July 11, 2008
- Submitted: July 18, 2008
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- Engine: Pwa JT8D*
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Failed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR LIGHT CAME ON. REMOVE AND REPLACED PROXIMITY SWITCH. (K)
